# SDR CALA9601369

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AS116080264
- Condition: Ruptured
- Location: B-Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST B-SYSTEM HYDRAULIC FLUID SHORTLY AFTER TAKEOFF.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC FLEX LINE AT B-SYSTEM ELECTRIC PUMP RUPTURED.  THE FLEX LINE WAS REMOVED AND REPLACED.  THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP WAS REMOVED AND REPLACED DUE TO THE LOW PRESSURE LIGHT REMAINING ON.  THE HYDRAULIC SYSTEM WAS SERVICED, LEAK AND OPERATIONAL CHECKS WERE GOOD.
